U.S. doctors online nowAsk doctors free
Colorado Springs, CO
A 27-year-old female asked:

Just finished flagyl to treat bv my vagina is staying very wet with watery discharge. is that normal after finishing the meds for bacterial vaginosis ?

1 doctor answer3 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 54 years experience
Re-treat?: The amount of vaginal discharge can vary widely, and amount alone doesn't tell much about how your BV is doing. It's probably more important if there is still the strong odor that often occurs in BV. Also, BV sometimes is a reaction to other infections, including STDs; I hope you were checked for gonorrhea, chlamydia, etc. Best to check back with the doctor or clinic treating you. Good luck!
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.